# SDR KPVA20140114003

- Difficulty date: November 21, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408254
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION. FLOORBEAM AT FRAME 39 CORRODED. SECTION REPLACED IAW SRM 53-00-00, REPAIR 455.
